skin-hair-icon

URTICARIA problem

I am suffering from URTICARIA on lower part of the body like buttucks and legs from past 4 days. Cetirizine tablet helped but urticaria is coming back ( not severe) and i feel drowsy after taking cetirizibe. I am a thyroid patient and taking mcg 125. Don't know what to do,whom to consult? Please help me!
views-icons 69 Views 1 Share Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Urticaria is a disease which causes a lot of mental agony. The key is to find a good Dermatologist who will explain you about the condition and various treatment options. Now a days excellent and safe option are readily available. Attempt should be made to understand the trigger for your urticaria.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO